MAUDE Adverse Event Report: LED HEADLIGHT W/BATTERIES & AC/DC POWER SUPPLY - US; LIGHTING

LED HEADLIGHT W/BATTERIES & AC/DC POWER SUPPLY - US; LIGHTING
Model Number 90520US
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The led headlight (90520us) was returned for evaluation: device history record (dhr): the dhr was been reviewed and shows no abnormalities related to the reported issue.Evaluation identified physical damage throughout the unit due to rough handling/environmental damage, including the rear cover.Damaged rear cover would prevent proper fan function and lead to overheating.The reported complaint was confirmed from the evaluation.No manufacturing, workmanship, or material deficiency has been identified.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.
 
Event or Problem Description
A facility made a repair request for the led headlight (90520us) with the reason for request stating "headlight overheats." additional information was sought from the facility and we received the following information: "i assume the overheating happened during procedure; however, i only received unit to send as a repair, don't know all the details." no patient injury or surgical delay has been reported.

Brand Name
LED HEADLIGHT W/BATTERIES & AC/DC POWER SUPPLY - US
Common Device Name
LIGHTING
MDR Report Key12140419
Report Number2523190-2021-00128
Device Sequence Number4898430
Product Code FSR
UDI-Device Identifier10381780168607
UDI-Public10381780168607
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90520US
Device Catalogue Number90520US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2021
Initial Report FDA Received Date07/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1